کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4657687 | 1344008 | 2007 | 23 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Homology at infinity; fractal geometry of limiting symbols for modular subgroups
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
هندسه و توپولوژی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we use fractal geometry to investigate boundary aspects of the first homology group for finite coverings of the modular surface. We obtain a complete description of algebraically invisible parts of this homology group. More precisely, we first show that for any modular subgroup the geodesic forward dynamic on the associated surface admits a canonical symbolic representation by a finitely irreducible shift space. We then use this representation to derive a complete multifractal description of the higher-dimensional level sets arising from the Manin–Marcolli limiting modular symbols.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology - Volume 46, Issue 5, September 2007, Pages 469–491
Journal: Topology - Volume 46, Issue 5, September 2007, Pages 469–491
نویسندگان
M. Kesseböhmer, B.O. Stratmann,